... for 4 days. I'm going into my 5th day of being on these and my moods are very unstable to the point that I feel I need to stop these immediately. I'm assuming from what I've read that I will still have side effects even though I've only been on them for a short time. I was on methyl prednisone before and had the same response and I told the doctor but he said that even though they were the same class of medication they were different. But obviously my body doesn't think so. I'm not sure if my hypothyroidism is playing a part in this because I know the medicine effects that as well. I was put on it to decrease inflammation (tennis elbow) Thanks!!
Hi, frustrated! I had the same experience with prednisone ~ although not with methylpred ~ which made my Bipolar mood swings unbearable.
Fortunately, prednisone has a half life of only 4 ~ 6 hours meaning that after your last dose the medication should be completely out of your system within a day or two and you should be back to normal.
Best regards, Wildcat
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Started synthroid in april, but also take prednisone, B 12,citracil D w/bone density builder, micro?
Posted 24 Jun 2011 • 2 answers
Hello. I first started taking Viibryd (at a most inopportune time I must add, 2 days before leaving?
Posted 14 Sep 2012 • 4 answers
Side Effect - I have hypothyroidism and take 50mg thyroxine everyday, I started taking Zoloft 5 days
Posted 11 Dec 2012 • 1 answer
Posted 2 Nov 2016 • 2 answers
Posted 5 Feb 2017 • 0 answers